# SDR DL76G071530

- Difficulty date: November 22, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 35,734 hours, 5,284 cycles
- Engine: Ge CF680C2B6F
- Engine time: 40,378 hours, 6,013 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6F
- Part serial: 704806
- Condition: Bird Ingestion
- Location: Nr 2
- Part time: 40,378 hours, 6,013 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

200-300 FT AGL NR 2 ENGINE INGESTED BIRD/BIRDS.  ATB INITIATED.  ENGINE WAS NOT SHUT DOWN.  REMOVED AND REPLACED NR 2 ENG PER TRANS 1T161.
